Discoloration Under the Eyes After Juvederm | Westside Aesthetics: Rhinoplasty Los Angeles Fraxel, LA Non-Surgical Nose Job
I had juvederm in sept07 for some dark circles. Dr. told me to fill the hollow and it would get rid of the shadow. One month later there was an imperfection on one undeye(dent) so she talked me into filling it with restalyne. She hit a blood vessel on the l eye and I had a black eye for 5 wks. When it cleared, there was still a very dark mark where the black yey had been It did not get lighter and she said it was a hemosidirin stain and lets try to laser it. She laser it 2x and it helped lighten the bottom but there is still a discoloration I never had before. The other eye strated to get a discoloration under it also. It became worse than the other side. It looks like 2 dark lines that where drawn from my eye to the side ofthe nose. They are MUCH more noticable than any dark circles I used to worry about. They are VERY distinct in photos and I look like an exhausted mug shot. I reviewed all my photos prior to the injections and you cannot see any darkness or distortions under my eye. I guess the dark circles bothered me in the mirror but they were nothing compared to what I am dealing with now. I look terrible in photos and it is quite noticable in person. There is a slight bump on the right side but I can live with bumps. Its the discoloration (darkbrownish) that has me terrified. I am afraid I ruined my face. All over a little dark circles. I would give anything to have my face back. Any ideas? The 2 syringes of juv were 9/07 and the resty on top of it was 11/07.
Thank you for your help!
the discoloration that you are describing is a rare but really disturbing side effect of injecting restylane or juvederm under the eyes. i’m not sure why it happens – probably the filler becomes visible through the skin (it is clear, but looks blue under the skin). did your doctor inject deep, next to the bone? if she injected too superficially, it is possible that the filler becomes visible like this.
the filler is still there, so i would dissolve it with hyaluronidase enzyme if i were you. if your doctor is injecting under the eyes, she should be familiar with the enzyme. it will remove the filler and your eyes should go back to normal.